Can Domperidone Be Given To Children Aged 5 Years?
.is it possible for a 5 year old child to drink domperidone syrup. the color is vomiting. thank you for the enlightenment
Hello Mega, Thank you for the question.
Vomiting in children can appear with varying severity. Symptoms that can accompany vomiting also vary, for example diarrhea, abdominal pain, fever, decreased appetite, headaches, earaches, pain during urination, weakness, and others. Vomiting in children can be caused by food poisoning, intestinal infections, food allergies, ear infections, urinary tract infections. To deal with a child who is vomiting, the first treatment you can do is keep giving water to the child or giving oral rehydration fluids to prevent dehydration. Follow the dose of ORS on the product packaging. You can also still try to give food to children in small portions but more often, so that their nutritional needs are maintained.
Domperidone memnag is a drug that can relieve symptoms of nausea and vomiting. However, you should not use these drugs carelessly especially in children because these drugs are classified as hard drugs. Thus its use must be in accordance with the doctor's recommendations. In children, these drugs are given according to the child's weight and the severity of the child's symptoms. Therefore, if the child is still vomiting, you should immediately check your child to the nearest general practitioner. The doctor needs to ask about your child's symptoms and examine your child to find the cause. After making sure, the doctor will provide treatment according to your condition. However, if there are signs of danger such as the child continues to vomit, vomit blood, eyes appear sunken, urinary frequency is reduced, please immediately bring the child to the nearest emergency room so that it can be treated immediately.
Hopefully this information is useful.